# SDR VTZA96227

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fillet
- Part number: 14171176416
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT NR 6193 - IAD-JFK - DURING CLIMB-OUT, RETURNED TO IAD DUE TO AN AIRFRAME/ENGINE VIBRATION FOR THE RIGHT SIDE OF THE AIRCRAFT.  AIRCRAFT DECLARED AN EMERGENCY AND LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE PERFORMED AN INSPECTION AND FOUND THE RIGHT OUTBOARD NACELLE TO WING FILLET PANEL DAMAGED.  MX REPAIRED DAMAGED PANEL ON 6-20-96.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
